# SDR QXEA200700811

- Difficulty date: May 12, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 15,309 hours, 15,530 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Bracket
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LOWER HINGE BRACKET ON VERTICAL STAB HAS A CHAFED AREA WHERE THE FORE RUDDER LINK ATTACHES.  REPAIRED IAW RD8/4-55-335 AND SRM 51-14-01, 51-26-10.
